# SDR CALA2014020390295

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,137 hours, 27,920 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT JUST FWD OF RT AFT GALLEY DOOR INOPERATIVE.  REPLACED CHARGER M108 18 IAW MM 33-51-09, OPERATIONS CHECKED NORMAL.
